Description
Get the sleep you deserve with Equate Maximum Strength Sleep Aid.
Compare to Maximum Strength Unisom SleepGels Active Ingredient.
Nighttime Softgels.
Diphenhydramine HCl, 50 mg.
96 Softgels.
Product, Packaging May Vary
Amazon.com Price: $17.59 (as of 02/10/2023 17:00 PST- Details)
Compare to Maximum Strength Unisom SleepGels Active Ingredient.
Nighttime Softgels.
Diphenhydramine HCl, 50 mg.
Get the sleep you deserve with Equate Maximum Strength Sleep Aid.
Compare to Maximum Strength Unisom SleepGels Active Ingredient.
Nighttime Softgels.
Diphenhydramine HCl, 50 mg.
96 Softgels.
Product, Packaging May Vary
Binding | |
---|---|
Brand | |
CatalogNumberList | |
EAN | |
EANList | |
ItemDimensions | 339, hundredths-inches, 185, hundredths-inches, 18, hundredths-pounds, 185, hundredths-inches |
Label | |
Manufacturer | |
PackageDimensions | 150, hundredths-inches, 310, hundredths-inches, 30, hundredths-pounds, 170, hundredths-inches |
PackageQuantity | |
ProductGroup | |
ProductTypeName | |
Publisher | |
Studio | |
UPC | |
UPCList |
Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on [relevant Amazon Site(s), as applicable] at the time of purchase will apply to the purchase of this product.
Reviews
There are no reviews yet.